# SDR SWAA960151

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21117
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW WAS UNABLE TO RAISE GEAR WITHOUT USING OVERRIDE TRIGGER.  AIRCRAFT RETURNED TO DAL AND MADE AN UNEVENTFUL LANDING.  CYCLED GEAR SEVERAL TIMES, NO DEFECTS NOTED.  RESET LANDING GEAR POSITION LIGHTS C/B.
